MAUDE Adverse Event Report: ETHICON INC. PHYSIOMESH 15X15Q; MESH, SURGICAL, POLYMERIC

ETHICON INC. PHYSIOMESH 15X15Q; MESH, SURGICAL, POLYMERIC
Model Number PHY1515Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hernia (2240); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on (b)(6)2016.(b)(4) submitted for adverse event which occurred on (b)(6) /2019.
 
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2014 and mesh was implanted.It was reported that the patient underwent partial removal surgery on (b)(6) 2016.It was reported that the patient underwent revision surgery on (b)(6) 2019.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 3/10/2023.It was reported that the patient experienced hernia recurrence.
 
Additional Manufacturer Narrative
Date sent to the fda: 3/15/2023.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
PHYSIOMESH 15X15Q
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13351118
Report Number2210968-2022-00663
Device Sequence Number19244428
Product Code FTL
UDI-Device Identifier10705031132313
UDI-Public10705031132313
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2015
Device Model NumberPHY1515Q
Device Catalogue NumberPHY1515Q
Device Lot NumberGJ8BXMA1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer03/08/2023
03/14/2023
Initial Report FDA Received Date01/25/2022
Supplement Report FDA Received Date03/10/2023
03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale